# SDR R61A201912221430

- Difficulty date: December 13, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N403YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000365
- Aircraft time: 17,130 hours, 11,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17061041402
- Condition: Corroded
- Location: Frame 90
- Part time: 17,130 hours, 11,475 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK** CORROSION LOCATED ON THE UPPER SURFACE OF INTERCOSTAL OF FLOOR ASSY BETWEEN FR90 AND AFT PRESSURE BULKHEAD. REPLACED RH INTERCOSTAL IAW SRM 51-41-02 AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
